# SDR CALA2019022200286

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FR16 DOOR STOP NO.1 LOWER IB HOLE HAS A CRACK INDICATION A3NB-53-4-6304, AD-2017-22-03, PER HAECO NR 9292489, REMOVED AND REPLACED RH FR16 NO.1 INTERCOASTAL IAW A320 SRM 51-7 2-11-911-002. INSP BY LC-61.
